# SDR RU3A20150505011

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 12,698 hours, 6,887 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL LIGHT ILLUMINATED IN FLIGHT.  EVA TUBING COMING LOOSE, CONNECTED SUPPLY LINE AT DISTRIBUTION MANIFOLD & REPLACED CLAMP.
